# SDR ASAA2015121014226

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,439 hours, 10,298 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Worn
- Location: Vent Tube
- Part time: 22,706 hours, 6,959 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CENTRAL VENT TUBE SEAL, OIL INLET COVER WEAR.  ACFT GROUNDED.  R & R NR 2 ENGINE IAW TASK CARDS 78471000, 78471001. ETOPS IPC PN FOR ESN 894886 CORRECTED BY ME-04 ASA-559-0819.
